# SDR DL72S011298

- Difficulty date: August 4, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 63,050 hours, 49,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6516350314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD AT FS 1183, RBL 8, WL 182 VERTICAL BEAM CRACKED. A 1 INCH TYPICAL CRACK WAS FOUND ON THE RBL 8 VERTICAL BEAM OF  THE FS 1183 BULKHEAD EXTENDING FROM THE LOWER END OF THE BEAM AT WL 182.  THE CRACK IS TYPICAL OF THOSE DOCUMENTED   PER BAC S/B 727-53-0175.  THE CRACK WAS REPAIRED WITH A REPAIR ANGLE PER THE SB AND PER ER/A 381430-14.
